# SDR USAA20110602EM026

- Difficulty date: May 4, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101634A
- Part serial: 0926
- Condition: Noisy
- Location: E&E Bay
- Part time: 8,001 hours, 6,766 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 754, ATL-PHL - ACRID SMELL NOTED DURING TAKEOFF BY PILOTS AND FLIGHT ATTENDANTS.  PUNGENT SMELL UNTIL WELL AFTER TAKEOFF THRUST.  ODOR SUBSIDED TO APPROXIMATELY 1500FT.  NO COCKPIT INDICATIONS THRU 8000FT.  IN DESCENT ODOR OCCURRED AGAIN.  MAINTENANCE FOUND THE LEFT FORWARD AVIONICS FAN MAKING LOUD RUMBLE NOISE.  REMOVED AND REPLACED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
